# SDR UIEA2013120900581

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,855 hours, 21,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1317
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY EXTERIOR LIGHT INOPERATIVE.  CLEANED LT AFT EXTERIOR EMERGENCY LIGHT SOCKET & RELAMPED IAW AMM 33-51-16, OPERATIONS CHECK OK.
